Integral representations associated with p-adic field extensions.
Inventiones mathematicae, Tome 94 (1988) no. 2, pp. 1-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
isomorphic finite Galois p-extensions, p-adic field extensions, integral representations, totally ramified extensions, -extension, semilinear representation, regular representation space, Galois representations, reduced basis, ring of integers
@article{IM_1988__94_2_143615,
author = {Shankar Sen},
title = {Integral representations associated with p-adic field extensions.},
journal = {Inventiones mathematicae},
pages = {1--12},
year = {1988},
volume = {94},
number = {2},
zbl = {0695.12009},
url = {http://geodesic.mathdoc.fr/item/IM_1988__94_2_143615/}
}
Shankar Sen. Integral representations associated with p-adic field extensions.. Inventiones mathematicae, Tome 94 (1988) no. 2, pp. 1-12. http://geodesic.mathdoc.fr/item/IM_1988__94_2_143615/